Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 17, Number 5  


Canonical decompositions in complete lattices
V. A. Gorbunov
495
$SL_{2}$ over complex quadratic number fields. I
F. Grunewald, H. Helling, J. Mennicke
512
A method of constructing maximal subalgebras in algebras of general recursive functions
S. S. Marchenkov
581
Lower radicals of some classes of rings
A. A. Nikitin
596
A solvable group admitting a regular splitting automorphism of prime order is nilpotent
E. I. Khukhro
611
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021